MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION CNS-9700A; CENTRAL MONITOR SYSTEM

NIHON KOHDEN CORPORATION CNS-9700A; CENTRAL MONITOR SYSTEM
Model Number CNS-9700A
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there's no sound at central nurse's station (cns).There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that there's no sound at central nurse's station (cns).The customer moved the audio cable and the sound cameback.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields are not available (n/a) to this report: email and telephone number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that there's no sound at central nurse's station (cns).The customer moved the audio cable and the sound cameback.There was no patient injury reported.Investigation summary: during troubleshooting, it was identified that when the audio cable was moved the audio came back on the cns.Although not definitive, it is likely that the audio cable is not properly inserted and is loose, or the audio cable is damaged.If the audio cable is loose, there will be no audio coming from the cns.It is also possible that a user had inadvertently loosen the audio cable.Cable damage may occur due to normal wear and tear or due to human factors.Cables that are often disconnected and reconnected or are positioned in areas where they are in possible with other objects or persons are more susceptible to physical damage.Possible root causes for cable damage are normal wear and tear or inadequate cable management.If the cable was properly connected, the issue would have not occurred.No corrective actions will be implemented at this time.Attempt # 1: (b)(6) 2022 a phone call was made in an attempt to gather patient and device information, i was transferred to kristin's voice mail and a message was left for her to call me back with the patient and device information and to please provide an email address.Attempt # 2: (b)(6) 2022 a phone call was made in an attempt to gather patient and device information, i was transferred to kristin's voice mail and a message was left for her to call me back with the patient and device information and to please provide an email address.Attempt # 3 (b)(6) 2022 a phone call was made in an attempt to gather patient and device information, i was transferred to kristin's voice mail and a message was left for her to call me back with the patient and device information and to please provide an email address.The following fields are not available (n/a) to this report: e1 email and telephone number.Manufacturer references # (b)(4).

Brand Name
CNS-9700A
Common Device Name
CENTRAL MONITOR SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa,, saitama 359-8-580
JA   359-8580
MDR Report Key13654684
Report Number8030229-2022-02552
Device Sequence Number2519109
Product Code MHX
UDI-Device Identifier04931921000663
UDI-Public04931921000663
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNS-9700A
Device Catalogue NumberMU-971RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown